RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 44–55 (Mi mz2388)  

This article is cited in 2 scientific papers (total in 2 papers)

Tate cohomologies and Browder–Livesay groups of dihedral groups

Yu. V. Muranov

Vitebsk Technological Institute of Light Industry

Full text: PDF file (876 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 798–805

Bibliographic databases:

UDC: 512
Received: 18.06.1992

Citation: Yu. V. Muranov, “Tate cohomologies and Browder–Livesay groups of dihedral groups”, Mat. Zametki, 54:2 (1993), 44–55; Math. Notes, 54:2 (1993), 798–805

Citation in format AMSBIB
\Bibitem{Mur93}
\by Yu.~V.~Muranov
\paper Tate cohomologies and Browder--Livesay groups of dihedral groups
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 44--55
\mathnet{http://mi.mathnet.ru/mz2388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244981}
\zmath{https://zbmath.org/?q=an:0840.57021}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 798--805
\crossref{https://doi.org/10.1007/BF01212844}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600020}


Linking options:
  • http://mi.mathnet.ru/eng/mz2388
  • http://mi.mathnet.ru/eng/mz/v54/i2/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Muranov, “Relative Wall groups and decorations”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 495–514  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Muranov, D. Repovš, “Surgery of closed manifolds with dihedral fundamental group”, Math. Notes, 64:2 (1998), 202–212  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:52
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020